Took Morning After Pill, Period is months late


Q: I had been taking birth control for almost 5 years continuously up until this past April when the Doctor at my clinic noticed that my blood pressure was dangerously high. I had just had sex that morning and had come into the clinic to get the next few packs of BC, but was refused them due to my high blood pressure. Worried, i asked for the emergency pill and took it right away. A few days later i experienced some unusual bleeding, almost like a period. My worry is that i haven't had an actual period since then and am wondering if i am pregnant (it's almost 5 months since that last time in April when i was taken off birth control, and was given the emergency pill). I've taken about 6 pregnancy tests, all negative! Another factor that i wonder about is that before going on birth control, i had very irregular periods...i'd skip months at a time, and even went a whole year without a period. I need some insight!


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon